# SDR USAA2013012200030

- Difficulty date: January 19, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 37,715 hours, 13,675 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 112441507
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW EXPERIENCED LOSS OF YELLOW HYDRAULIC PRESSURE ENROUTE FROM MBJ TO PHL AND REPORTED 'HYD Y LO LEVEL' FAULT.  AN EMERGENCY WAS DECLARED FOR LANDING.  MAINTENANCE FOUND NR 2 ENGINE HYDRAULIC TUBE LEAKING.  REPLACED TUBE.
